Existence results for random neutral functional integrodifferential inclusions.
Georgescu, Carmina
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică, Tome 18 (2010), p. 115-126 / Harvested from The Electronic Library of Mathematics
Publié le : 2010-01-01
EUDML-ID : urn:eudml:doc:225990
@article{05730190,
     title = {Existence results for random neutral functional integrodifferential inclusions.},
     journal = {Analele \c Stiin\c tifice ale Universit\u a\c tii ``Ovidius" Constan\c ta. Seria: Matematic\u a},
     volume = {18},
     year = {2010},
     pages = {115-126},
     zbl = {1212.34238},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05730190}
}
Georgescu, Carmina. Existence results for random neutral functional integrodifferential inclusions.. Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică, Tome 18 (2010) pp. 115-126. http://gdmltest.u-ga.fr/item/05730190/